Article info

PDF
Impact of a patient-tailored complementary/integrative medicine programme on disturbed sleep quality among patients undergoing chemotherapy

Authors

  • Hilit Kerner Integrative Oncology Program, The Oncology Service and Lin Medical Center, Clalit Health Services, Haifa, IsraelFamily Medicine Department, Technion-Israel Institute of Technology, Haifa, Israel PubMed articlesGoogle scholar articles
  • Noah Samuels Tal Center for Integrative Oncology, Institute of Oncology, Sheba Medical Center, Tel Hashomer, Israel PubMed articlesGoogle scholar articles
  • Shlomi Ben Moshe Sleep Laboratory and Clinics, Clalit Health Services, Haifa and Western Galilee and Carmel Medical Center, Kiryat Bialik, Israel PubMed articlesGoogle scholar articles
  • Ilanit Shalom Sharabi Integrative Oncology Program, The Oncology Service and Lin Medical Center, Clalit Health Services, Haifa, IsraelGraduate Studies Authority, Haifa University, Haifa, Israel PubMed articlesGoogle scholar articles
  • Eran Ben-Arye Integrative Oncology Program, The Oncology Service and Lin Medical Center, Clalit Health Services, Haifa, IsraelFamily Medicine Department, Technion-Israel Institute of Technology, Haifa, Israel PubMed articlesGoogle scholar articles
  1. Correspondence to Proffesor Eran Ben-Arye, Integrative Oncology Program, Oncology Service, Lin Medical Center, 35 Rothschild St., Haifa; eranben{at}netvision.net.il
View Full Text

Citation

Kerner H, Samuels N, Ben Moshe S, et al
Impact of a patient-tailored complementary/integrative medicine programme on disturbed sleep quality among patients undergoing chemotherapy

Publication history

  • Received 18 March 2017
  • Revision received 22 May 2017
  • Accepted 24 May 2017
  • Published online 14 July 2017.

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.